MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 5 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 5 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial component at the cement to implant interface.Unknown cement was used.It was also reported that the patient had bilateral knee on (b)(6) 2016 and came in the office complaining of pain and instability.After xrays were taken, they could see that the tibia on her right side had collapsed and fallen into callus.The implant was easily removed and replaces with a revision tibial tray.Patient appeared to be stable after revision was completed.Doi: (b)(6) 2016, dor: (b)(6) 2020, right knee.
 
Event or Problem Description
Additional information received stated that the pin got stuck in the proximal tibia cutting guide.Surgery was extended by about 1 minute while removing the stuck pin.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE CR RP INSRT SZ 5 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10437144
Report Number1818910-2020-18534
Device Sequence Number16864222
Product Code NJL
UDI-Device Identifier10603295047773
UDI-Public10603295047773
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-30-508
Device Catalogue Number151630508
Device Lot Number8023637
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 5 8 MM; ATTUNE RP TIB BASE SZ 5 CEM; ATTUNE CR RP INSRT SZ 5 8 MM; ATTUNE RP TIB BASE SZ 5 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR